Alert archive / Wisconsin / Special Weather Statements in 2009
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 9, 2009, 12:36 AM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2009, 12:36 AM CDT (05:36 UTC)
- Expired
- Aug 9, 2009, 1:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, WI, Eau Claire County, WI
The radar
The La Crosse radar (KARX), 128 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3715 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 3.8
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KMPX 090536 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1236 AM CDT SUN AUG 9 2009 WIZ025>028-090630- CHIPPEWA-DUNN-EAU CLAIRE-PEPIN- 1236 AM CDT SUN AUG 9 2009 AT 1235 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF BLOOMER TO 4 MILES WEST OF ROCK FALLS. THESE STORMS WERE MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... BLOOMER. ROCK FALLS. LAKE HALLIE. JIM FALLS. CORNELL. EAU CLAIRE. CHIPPEWA FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4517 9092 4464 9129 4468 9189 4519 9147 TIME...MOT...LOC 0535Z 269DEG 21KT 4512 9144 4473 9177 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 8, 11:50 PM CDT, 46 minutes earlier.
Area forecast discussion, Aug 8, 11:50 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1150 PM CDT SAT AUG 8 2009 .DISCUSSION... SHORT WAVE EARLY THIS AFTERNOON OVER CENTRAL SD WILL MOVE NE TO THE UPPER GREAT LAKES BY LATE TONIGHT. THIS WILL DRIVE SURFACE LOW PRESSURE...CURRENTLY NEAR KFSD...TO NEAR THE TWIN CITIES BY THIS EVENING AND ACROSS MUCH OF WI OVERNIGHT. SEVERE WEATHER IS IMMANENT FOR WEST CENTRAL MN AND A TORNADO WATCH IS IN EFFECT UNTIL THIS EVENING. COMPLICATING MATTERS FOR EASTERN AREAS IS THE MID LEVEL CAP OVERHEAD. TAMDAR DATA FOR KSUX...KMSP AND KBRD SHOWING TEMPS NEAR 15 DEG C AT 700 MB. THIS SHOULD AID IN KEEPING STORMS AT BAY LOCALLY THROUGH MUCH OF THE AFTERNOON. HOWEVER...AS EVENING APPROACHES...HEIGHT FALLS AND CAA ALOFT WILL BEGIN TO ERODE THE CAP...LEADING TO SEVERE STORMS BEING POSSIBLE OVER EASTERN MN AND WEST CENTRAL WI. INSTABILITY AND SHEAR PARAMETERS ARE EXTREME...SO THE THREAT FOR TORNADOES IS INCREASING ALONG THE WARM FRONT AS WE HEAD INTO THE LATE AFTERNOON HOURS. HENCE..A SIGNIFICANT SEVERE WEATHER EVENT MAY BE UNFOLDING. WILL CONTINUE THE FFA AS IT COVERS THE AREA THAT RECEIVED FROM 2 TO 5 INCHES OF RAIN EARLY THIS MORNING. ALTHOUGH PW VALUES ARE CURRENTLY DOWN TO 1.54 INCHES ON OUR 18Z RAOB...MODEL GUIDANCE SHOWS VALUES INCREASING TO OVER 2 INCHES BY LATE THIS AFTERNOON. IT WILL BE A LITTLE QUIETER SUNDAY MORNING...BUT THE MAIN TROF ALOFT WILL BE APPROACHING DURING THE AFTERNOON AND MOVING THROUGH DURING THE EVENING. MORE THUNDERSTORMS ARE EXPECTED IN THE AFTERNOON WITH THE FAR EASTERN AND SOUTHERN CWA UNDER THE GUN FOR A FEW SEVERE STORMS. SURFACE HIGH PRESSURE WILL SLOWLY BUILD OVER THE UPPER MS VALLEY EARLY NEXT WEEK ALONG WITH HEIGHTS ALOFT RISING OVER THE NORTHERN ROCKIES AND NORTHERN PLAINS. THIS WILL LEAD TO HIGHS AT OR ABOVE NORMAL. THUNDERSTORMS BEGIN TO COME BACK INTO THE PICTURE LATE IN THE WORK WEEK AS NIGHTTIME THUNDERSTORM COMPLEXES ARE POSSIBLE CRESTING THE UPPER RIDGE OVER THE DAKOTAS AND NORTHERN MN. BETTER CHANCE FOR STORMS NEXT WEEKEND AS ANOTHER SIGNIFICANT TROF APPROACHES FROM THE WEST. && .AVIATION... /06Z TAF ISSUANCE/ CDFNT WILL CONTINUE TO PUSH EAST THROUGH WEST CENTRAL WISCONSIN OVERNIGHT. AIRMASS REMAINS RELATIVELY UNSTABLE BEHIND THE COLD FRONT WITH A SHORT WAVE TROUGH STILL UPSTREAM OVER THE NORTHERN PLAINS. CONVECTION EXPECTED TO CONTINUE ALONG AND NORTH AND EAST OF THE COLD FRONT WITH A FEW ISOLATED SHRA/TSRA LINGERING OVER CENTRAL MN OVERNIGHT. CEILINGS WILL LOWER TO MVFR CONDS BETWEEN 1000-2500 FEET AGL OVERNIGHT. CONDS IMPROVING BY MID MORNING TO SCATTERED CLOUDS 25-35 HUNDRED FEET AGL. ISOLD SHRA DEVELOPING OVER WEST CNTRL MN LATE IN THE DAY. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/JM
Hazardous weather outlook, Aug 9, 12:00 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1200 AM CDT SUN AUG 9 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 100500- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1200 AM CDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THROUGH 6 AM. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE IN WEST CENTRAL WISCONSIN THROUGH THE EARLY MORNING HOURS. TORNADOES WILL STILL BE POSSIBLE ALONG A WARM FRONT THAT EXTENDED ACROSS THE AREA. ONCE A COOL FRONT MOVES THROUGH...ALL OF THE SEVERE WEATHER WILL END. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WEATHER PATTERN WILL REMAIN UNSTABLE INTO SUNDAY NIGHT WITH THUNDERSTORMS POSSIBLE AS A WEATHER SYSTEM MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION REMAINS LIKELY IN WEST CENTRAL WISCONSIN...MAINLY EAST OF MENOMONIE AND DURAND THROUGH 4 AM. JLT
In the hours before
Local storm report, Aug 8, 10:59 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1059 PM CDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HEAVY RAIN HUGO 45.16N 92.96W
08/08/2009 E0.00 INCH WASHINGTON MN TRAINED SPOTTER
STREET FLOODING REPORTED NEAR INTERSECTION OF HIGHWAY 61
AND COUNTY ROAD 147.
1010 PM TSTM WND DMG LONG LAKE 44.99N 93.57W
08/08/2009 HENNEPIN MN BROADCAST MEDIA
ROOF PEELED OFF BUILDING, SIGN TOPPLED FROM LIQUOR STORE,
CAR WINDOW SMASHED. REPORT FROM KARE11 TV.
1010 PM FUNNEL CLOUD 1 NW HUDSON 44.98N 92.76W
08/08/2009 ST. CROIX WI LAW ENFORCEMENT
1012 PM TSTM WND DMG PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN BROADCAST MEDIA
MINOR DAMAGE TO HOME AS REPORTED ON KARE11 TV
1020 PM TSTM WND DMG 2 N BURKHARDT 45.05N 92.67W
08/08/2009 ST. CROIX WI COUNTY OFFICIAL
NUMEROUS POWER LINES AND TREES TOPPLED IN ST JOSEPH
TOWNSHIP NEAR OAKWOOD LANE. HOME OWNER AT 1223 OAKWOOD
LANE REPORTED GARAGE RIPPED APART AND BOAT SUCKED AWAY.
1037 PM HAIL NEW RICHMOND 45.12N 92.54W
08/08/2009 M0.50 INCH ST. CROIX WI TRAINED SPOTTER
REPORTED BY AIRPORT MANAGER.
1037 PM TSTM WND DMG PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN BROADCAST MEDIA
VERY LARGE TREE TOPPLED ON 25TH AVENUE. REPORTED ON KARE
11 TV.
&&
AJZLocal storm report, Aug 8, 11:02 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1102 PM CDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO 1 N MOUND 44.94N 93.66W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
0834 PM TORNADO MOUND 44.93N 93.66W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
LOCATED ALONG NORTH DRIVE IN NORTH ARM.
0837 PM FUNNEL CLOUD 3 WSW PLYMOUTH 45.01N 93.52W
08/08/2009 HENNEPIN MN NWS EMPLOYEE
0837 PM TORNADO 1 W LONG LAKE 44.99N 93.59W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
0850 PM FUNNEL CLOUD PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
FUNNEL SIGHTED AT INTERSECTION OF 494 AND HIGHWAY 55.
0855 PM FUNNEL CLOUD PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
FUNNEL SIGHTED JUST EAST OF INTERSECTION OF 494 AND
ROCKFORD ROAD.
0904 PM FUNNEL CLOUD PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
FUNNEL CLOUD APPROACHING COUNTY ROAD 169 ALONG COUNTY
ROAD 9.
0906 PM TSTM WND DMG PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
TWO AND ONE HALF INCH DIAMETER TREES DOWN NEAR
INTERSECTION OF 101N AND 26TH AVENUE.
0930 PM HEAVY RAIN SPRING LAKE PARK 45.12N 93.25W
08/08/2009 M0.00 INCH ANOKA MN TRAINED SPOTTER
ONE FOOT OF WATER MOVING OVER CURB NEAR INTERSECTION OF
81ST AND AND CENTRAL.
0941 PM HEAVY RAIN BLAINE 45.17N 93.21W
08/08/2009 M0.00 INCH ANOKA MN TRAINED SPOTTER
SEVERAL INCHES OF WATER OVER CURBS NEAR BLAINE/LINO LAKE
BORDER.
1003 PM HEAVY RAIN HUGO 45.16N 92.96W
08/08/2009 E0.00 INCH WASHINGTON MN TRAINED SPOTTER
STREET FLOODING REPORTED NEAR INTERSECTION OF HIGHWAY 61
AND COUNTY ROAD 147.
1010 PM TSTM WND DMG LONG LAKE 44.99N 93.57W
08/08/2009 HENNEPIN MN BROADCAST MEDIA
ROOF PEELED OFF BUILDING, SIGN TOPPLED FROM LIQUOR STORE,
CAR WINDOW SMASHED. REPORT FROM KARE11 TV.
1010 PM FUNNEL CLOUD 1 NW HUDSON 44.98N 92.76W
08/08/2009 ST. CROIX WI LAW ENFORCEMENT
1012 PM TSTM WND DMG PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN BROADCAST MEDIA
MINOR DAMAGE TO HOME AS REPORTED ON KARE11 TV
1037 PM HAIL NEW RICHMOND 45.12N 92.54W
08/08/2009 M0.50 INCH ST. CROIX WI TRAINED SPOTTER
REPORTED BY AIRPORT MANAGER.
1037 PM TSTM WND DMG PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN BROADCAST MEDIA
VERY LARGE TREE TOPPLED ON 25TH AVENUE. REPORTED ON KARE
11 TV.
1040 PM TSTM WND DMG 2 N BURKHARDT 45.05N 92.67W
08/08/2009 ST. CROIX WI COUNTY OFFICIAL
NUMEROUS POWER LINES AND TREES TOPPLED IN ST JOSEPH
TOWNSHIP NEAR OAKWOOD LANE. HOME OWNER AT 1223 OAKWOOD
LANE REPORTED GARAGE RIPPED APART AND BOAT SUCKED AWAY.
&&
AJZLocal storm report, Aug 8, 11:03 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1103 PM CDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO 1 N MOUND 44.94N 93.66W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
0834 PM TORNADO MOUND 44.93N 93.66W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
LOCATED ALONG NORTH DRIVE IN NORTH ARM.
0837 PM TORNADO 1 W LONG LAKE 44.99N 93.59W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
0837 PM FUNNEL CLOUD 3 WSW PLYMOUTH 45.01N 93.52W
08/08/2009 HENNEPIN MN NWS EMPLOYEE
0850 PM FUNNEL CLOUD PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
FUNNEL SIGHTED AT INTERSECTION OF 494 AND HIGHWAY 55.
0855 PM FUNNEL CLOUD PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
FUNNEL SIGHTED JUST EAST OF INTERSECTION OF 494 AND
ROCKFORD ROAD.
0904 PM FUNNEL CLOUD PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
FUNNEL CLOUD APPROACHING COUNTY ROAD 169 ALONG COUNTY
ROAD 9.
0906 PM TSTM WND DMG PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN TRAINED SPOTTER
TWO AND ONE HALF INCH DIAMETER TREES DOWN NEAR
INTERSECTION OF 101N AND 26TH AVENUE.
0930 PM HEAVY RAIN SPRING LAKE PARK 45.12N 93.25W
08/08/2009 M0.00 INCH ANOKA MN TRAINED SPOTTER
ONE FOOT OF WATER MOVING OVER CURB NEAR INTERSECTION OF
81ST AND AND CENTRAL.
0941 PM HEAVY RAIN BLAINE 45.17N 93.21W
08/08/2009 M0.00 INCH ANOKA MN TRAINED SPOTTER
SEVERAL INCHES OF WATER OVER CURBS NEAR BLAINE/LINO LAKE
BORDER.
1003 PM HEAVY RAIN HUGO 45.16N 92.96W
08/08/2009 E0.00 INCH WASHINGTON MN TRAINED SPOTTER
STREET FLOODING REPORTED NEAR INTERSECTION OF HIGHWAY 61
AND COUNTY ROAD 147.
1010 PM FUNNEL CLOUD 1 NW HUDSON 44.98N 92.76W
08/08/2009 ST. CROIX WI LAW ENFORCEMENT
1010 PM TSTM WND DMG LONG LAKE 44.99N 93.57W
08/08/2009 HENNEPIN MN BROADCAST MEDIA
ROOF PEELED OFF BUILDING, SIGN TOPPLED FROM LIQUOR STORE,
CAR WINDOW SMASHED. REPORT FROM KARE11 TV.
1012 PM TSTM WND DMG PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN BROADCAST MEDIA
MINOR DAMAGE TO HOME AS REPORTED ON KARE11 TV
1037 PM HAIL NEW RICHMOND 45.12N 92.54W
08/08/2009 M0.50 INCH ST. CROIX WI TRAINED SPOTTER
REPORTED BY AIRPORT MANAGER.
1037 PM TSTM WND DMG PLYMOUTH 45.02N 93.46W
08/08/2009 HENNEPIN MN BROADCAST MEDIA
VERY LARGE TREE TOPPLED ON 25TH AVENUE. REPORTED ON KARE
11 TV.
1040 PM TSTM WND DMG 2 N BURKHARDT 45.05N 92.67W
08/08/2009 ST. CROIX WI COUNTY OFFICIAL
NUMEROUS POWER LINES AND TREES TOPPLED IN ST JOSEPH
TOWNSHIP NEAR OAKWOOD LANE. HOME OWNER AT 1223 OAKWOOD
LANE REPORTED GARAGE RIPPED APART AND BOAT SUCKED AWAY.
&&
AJZLocal storm report, Aug 8, 11:48 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1148 PM CDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND DMG 3 SE BLAINE 45.14N 93.17W
08/08/2009 ANOKA MN LAW ENFORCEMENT
TWO TREES DOWN IN THE CITY OF LEXINGTON AT RESTWOOD ROAD
AND SYNDICATE AVENUE.
&&
TDKLocal storm report, Aug 9, 12:26 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 AM CDT SUN AUG 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TSTM WND DMG BOARDMAN 45.07N 92.60W
08/08/2009 ST. CROIX WI AMATEUR RADIO
DAMAGE SURVEY PLANNED AROUND BOARDMAN AND BURKHARDT.
1111 PM TSTM WND DMG BOARDMAN 45.07N 92.60W
08/08/2009 ST. CROIX WI AMATEUR RADIO
4 INCH BRANCHES DOWN AND POWER LINES DOWN. DAMAGE SURVEY
PLANNED FOR BOARDMAN AND BURKHARDT.
&&
KMESpecial weather statement, Aug 9, 12:36 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1236 AM CDT SUN AUG 9 2009 WIZ025>028-090630- CHIPPEWA-DUNN-EAU CLAIRE-PEPIN- 1236 AM CDT SUN AUG 9 2009 AT 1235 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF BLOOMER TO 4 MILES WEST OF ROCK FALLS. THESE STORMS WERE MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... BLOOMER. ROCK FALLS. LAKE HALLIE. JIM FALLS. CORNELL. EAU CLAIRE. CHIPPEWA FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4517 9092 4464 9129 4468 9189 4519 9147 TIME...MOT...LOC 0535Z 269DEG 21KT 4512 9144 4473 9177
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:31 PM CDT | Tornado Warning | MPX | Hennepin | 29 min |
| Aug 8, 8:49 PM CDT | Tornado Warning | MPX | Anoka, Hennepin, Ramsey | 26 min |
| Aug 8, 9:13 PM CDT | Tornado Warning | MPX | Anoka, Ramsey, Washington | 32 min |
| Aug 8, 9:43 PM CDT | Tornado Warning | MPX | Washington | 32 min |
| Aug 8, 10:01 PM CDT | Tornado Warning | MPX | Washington | 29 min |
| Aug 8, 10:14 PM CDT | Tornado Warning | MPX | Washington | 31 min |
| Aug 8, 10:29 PM CDT | Tornado Warning | MPX | Saint Croix | 46 min |
| Aug 8, 11:14 PM CDT | Tornado Warning | MPX | Dunn, Saint Croix | 46 min |
| Aug 9, 12:00 AM CDT | Tornado Warning | MPX | Dunn | 30 min |
| Aug 9, 1:27 AM CDT | Special Weather Statement | MPX | Chippewa | 33 min |
Nearby
Special Weather Statements in Wisconsin, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.